MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER
Model Number ZM-530PA
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this zm transmitter does not show the heart sign while spo2 connected.Technical support (ts) asked if they had the spo2 connected and no ecg cable.Ts informed the customer that if this was the case, the heart rate (hr) icon will not show unless the ecg measurement is turned off in the deep end settings on the transmitter.Ts went on to say that on the other hand if the ecg measurement setting is turned on in the deep settings and only the spo2 cable is connected then they would see a pr numerical along with the spo2 numerical.It is unknown if the unit was in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/09/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/12/2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: 01/14/2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.The following fields are not available (n/a) to this report: h4 device manufacturer date.
 
Event or Problem Description
The customer reported that this zm transmitter does not show the heart sign while spo2 connected.It is unknown if the unit was in patient use at the time.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this zm transmitter does not show the heart sign while spo2 connected.Technical support (ts) asked if they had the spo2 connected and no ecg cable.Ts informed the customer that if this was the case, the heart rate (hr) icon will not show unless the ecg measurement is turned off in the deep end settings on the transmitter.Ts went on to say that on the other hand if the ecg measurement setting is turned on in the deep settings and only the spo2 cable is connected then they would see a pr numerical along with the spo2 numerical.It is unknown if the unit was in patient use at the time.Investitation summary: the device was not returned for evaluation; however, the customer later reported that the issue had been resolved, but did not provide details of how the issue was resolved.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow up, what type? h4 device manufacturer date h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
ZM-530PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24073710
Report Number8030229-2026-06050
Device Sequence Number16009077
Product Code DRT
UDI-Device Identifier04931921115091
UDI-Public(01)04931921115091
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-530PA
Device Catalogue NumberZM-530PA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown